|I would like to gain plenty of weight
May 7, 2004
I have been loosing weight steadly over the past few years, I believe because of hiv for 14yrs. I have been in & out of meds, ddI, Ziagen & viracept to make sure it wasnt the medicine but there has been no diffenence in my steady weight loss. I have read about the rhgh and asked my docter if he can write for me a prescription and he would not because he says they do not have any rhgh out there for women yet and also doesn't think I have lost that much weight. My highest weight has been 110lbs and currently I am 94lbs which is alot for a small person. I eat well and I am in good health, work out, sometimes weights lifting but I keep loosing weight nonetheless
Are there any other ways to get this hormone? Help!
Response from Dr. Lee
I understand your desire to stop the weight loss. Being too thin is unsightly and is worrisome in terms of health. You have not given me enough information to know if the rhgh is appropriate for your situation. It sounds as though you may have been experimenting a bit on your own, which I caution against.
It is much better to develop a trusting relationship with a knowledgeable doctor to help make these decisions. Remember that no matter how clever you are, the doc has had a minimum of college plus 7 to 10 or more years in medical training. There is no way you are going to be able to catch up to that. But, I do caution that it is important that you see a doctor who is interested in and has experience with HIV.
So, I urge you to talk with your doctor about your concerns and let the doc help you chart a course to deal with it.
Your response to Cathy from Australia
hiv meds & abnormal gyn test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.